# SDR AALA20150327004

- Difficulty date: March 27, 2015
- Submitted: March 27, 2015
- Operation: Air carrier
- Aircraft: N837NN
- Make and model: Boeing 737823
- Aircraft serial: 30908
- Aircraft time: 15,814 hours, 6,203 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AISLE LIGHTS IN FIRST CLASS DID NOT ILLUMINATE WHEN SWITCHED ON.  REPLACED EMER EXIT LIGHTS BATTERY PACK M1674.
